# SDR FDEA201407172078

- Difficulty date: July 17, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 85,808 hours, 36,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Condition: Cracked
- Location: Rt Wing
- Part time: 36,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON RT WING FIXED LE UPPER SURFACE ANTI-ICE TELESCOPING DUCT CUT OUT.  COMPLIED WITH EA 8-5720-T0309797 COMPLYING WITH SRM 57-40-01.
